MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD INFANT CONTINUOUS FLOW BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LTD INFANT CONTINUOUS FLOW BREATHING CIRCUIT; BTT
Model Number RT132
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint rt132 infant continuous flow breathing circuit is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A distributor in (b)(4) reported on behalf of a distributor in (b)(4) that the pressure line of an rt132 infant continuous breathing circuit would not connect to the ventilator.There was no patient involvment.
 
Additional Manufacturer Narrative
(b)(4).Correction: h6 health effect - impact code incorrectly selected - changed to 2645.As the event occurred before patient use, there is no patient involvement.Method: the complaint rt132 infant continuous flow breathing circuit was returned to fisher & paykel healthcare (f&p) in new zealand for evaluation, where it was visually inspected and performance tested.Results: visual inspection of the rt132 infant continuous flow breathing circuit did not identify any damage or moulding defects.Performance testing of the returned circuit revealed the pressure line connected directly to the ventilator and generator as intended.Conclusion: we are unable to determine the cause of the reported event as no fault was found with the returned rt132 infant continuous flow breathing circuit.All rt132 infant continuous flow breathing circuits are visually inspected and pressure tested prior to being released for distribution, and those that fail are rejected.The subject rt132 infant continuous flow breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt132 infant continuous flow breathing circuit states: "check all connections are tight before use." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." ensure approptiate ventilator or flow source alarms are set before connecting breathing set to patient." "failure to comply with any of the following warnings may impair performance of the device or compromise safety (including potentially causing serious harm).".
 
Event or Problem Description
A distributor in italy reported on behalf of a distributor in france that the pressure line of an rt132 infant continuous flow breathing circuit would not connect to the ventilator.There was no patient involvement.

Brand Name
INFANT CONTINUOUS FLOW BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key14018107
Report Number9611451-2022-00344
Device Sequence Number5300673
Product Code BTT
UDI-Device Identifier09420012431110
UDI-Public(01)09420012431110(10)2101190254(11)200707
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT132
Device Catalogue NumberRT132
Device Lot Number2101190254
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown